# SDR DALA2016031702037

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL 1250A.  CRACKED FLOOR PANEL WAS REPAIRED IAW SRM 51-70-1D, PAR 10.
